How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Melissa Your Own Question
Melissa, B.S. Biology/Psychology
Category: Health
Satisfied Customers: 1335
Experience:  B.S. Biology/Psychology - University of Georgia
Type Your Health Question Here...
Melissa is online now
A new question is answered every 9 seconds

upon my wife masterbating me with baby oil the last two

Resolved Question:

upon my wife masterbating me with baby oil the last two times I have developed a sunburn acting rash on the glands. The skin peels and then after a week I am back to normal. The glands are sensitive but not painful. Both times I was taking Bactrim. Any idea?
Submitted: 8 years ago.
Category: Health
Expert:  Melissa replied 8 years ago.

In addition to a possible allergic reaction to either the bactrim or something in the baby oil (such as a fragrance), some antibiotics can make the skin more sensitive. As a result, the bactrim could have made your skin more sensitive to the baby oil, or more sensitive to the friction from masturbation.

I would avoid the baby oil if it continues to happen, and possibly switch to a different antibiotic. If it does occur again, you may try to apply some hydrocoritsone cream to the area and take an over-the-counter antihistimine, such as benadryl.

I hope this helps!

Melissa and 3 other Health Specialists are ready to help you

Related Health Questions